Comparing Open-Loop with Markov Equilibria in a Class of Differential Games
We consider a class of differential games with transition equations that are homogeneous of degree one. For any game G with a discount rate r, consider a Markov perfect equilibrium (MPE) with strategies that are linear in the state variables. We show that the time paths of the control variables of this equilibrium constitute an open-loop equilibrium of a corresponding game Classification-JEL: C72; C73; Q30
|Date of creation:||01 Apr 1997|
|Date of revision:|
|Contact details of provider:|| Postal: |
Phone: (514) 985-4000
Fax: (514) 985-4039
Web page: http://www.cirano.qc.ca/Email:
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Van Long, Ngo & Shimomura, Koji, 1998.
"Some results on the Markov equilibria of a class of homogeneous differential games,"
Journal of Economic Behavior & Organization,
Elsevier, vol. 33(3-4), pages 557-566, January.
- Ngo Van Long & Koji Shimomura, 1995. "Some Results on the Markov Equilibria of a Class of Homogeneous Differential Games," CIRANO Working Papers 95s-36, CIRANO.
When requesting a correction, please mention this item's handle: RePEc:cir:cirwor:97s-22. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Webmaster)
If references are entirely missing, you can add them using this form.